# SDR MZZA98283

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TG CORROSION WAS FOUND ON PASSENGER CABIN SEAT TRACK AT BS 1075, RBL 55.  THE CORRODED SEAT TRACK FLANGE WAS CLEANED UP AND REPAIRED PER B727 SRM 53-10-5 FIGURE 9.  (M)
